# SDR 2013FA0000032

- Difficulty date: December 20, 2012
- Submitted: January 17, 2013
- Operation: General aviation
- Aircraft: N232LA
- Make and model: Snias AS350B2
- Aircraft serial: 3356
- Aircraft time: 14,315 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 6,134 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412271
- Condition: Leaking
- Location: Hyd System
- Part time: 5 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC HOSE LEAKING AT SWAGED FITTING.
